# SDR SWAA2018011619051

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE ABOVE AND INBOARD OF PYLON SAIL TAIL WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM AND DWG.
